# SDR CALA2013112093132

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 55,168 hours, 14,306 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: BACT32G641122
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TUBE CHAFFING ON PROX SENSOR BRACKET BETWEEN NR 2 & NR 3 LATCHES FOR RT OFF WING DOOR SLIDE PCN 160-1065.  R & R THE TUBE IN BETWEEN THE NR 2 & NR 3 LATCHES NEXT TO THE PROX SENSOR FOR THE OFF WING DOOR SLIDE IAW AMM 25-65-09.
